# SDR UIEA2019022703408

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,709 hours, 10,940 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT PICK UP LOAD WHEN TRANSFERRING FROM EXT POWER.( RESET APU POWER SYSTEM REF AMM 49-11-00. OPS CHECK GOOD POWER TRANSFER SATISFACTORY NO FURTHER DEFECTS NOTED.  )
